# SDR NACA2025082600004

- Difficulty date: August 26, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,361 hours, 20,248 cycles
- Engine: Pwa PW4060
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

21420  #1 ENG FAN BLADE # 3 HAS A DING APPROX 1.5" ON L/E FROM BLADE TIP DOT 063631. REPAIRED DING AT #1 ENG FAN BLADE #37 1.5 ON L/E FROM BLADE TIP IAW B767 AMM 72-31-02-308-003-MOD PERFORMED HFEC NO CRACK FOUND IAW AMM 72-31-02-206-100 MOD.
